Special families of matrix languages and decidable problems

Mateescu Alexandru: Special families of matrix languages and decidable problems. In: Acta cybernetica, (10) 1-2. pp. 45-51. (1991)

[thumbnail of cybernetica_010_numb_001_002_045-051.pdf]
Cikk, tanulmány, mű

Download (617kB) | Preview


We investigate some variants of simple matrix grammars. It is proved that the equivalence problem, the inclusion problem and other problems are decidables for this families of grammars. It would be noted that all these problems are undecidable for the family of simple matrix grammars.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1991
Volume: 10
Number: 1-2
ISSN: 0324-721X
Page Range: pp. 45-51
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38493/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 50-51. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 08:21
URI: http://acta.bibl.u-szeged.hu/id/eprint/12492

Actions (login required)

View Item View Item